# SDR HEEA063002

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150103
- Condition: Unbonded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER UNBONDED ON FRAM ASSEMBLY.  REFERENCE:  DMR NR 686200.
